# SDR 04FDEA02886

- Difficulty date: October 7, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AYB70162
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE UNDERWING LONGERON 48R IS CORRODED FROM STATION 1368 TO STATION 1521.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW DC10 SRM 53-00-01 VOL I PAGE 8, FIGURE 1B.  REMOVED DAMAGE SECTION OF LONGERON 48R FROM STATION 1330 TO 1521.  INSTALLED LONGERON 48R PART NUMBER AYB 7016-2 IAW DAC DWG 7020 AND SPLICE FITTING IAW DC10 SRM 53-00-01 VOL 1.  REFERENCE NON-ROUTINE N00938.
